# SDR IPXA2671984

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 5,244 hours, 1,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T30132
- Condition: Gouged
- Location: Bs 632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  MAIN DECK CARGO EXTERNAL SKIN 2 GOUGES BETWEEN STA 632, WL 220,GOUGE NR1 L X W X D=0.5"X 0.3" X 0.001", GOUGE NR 2 L X W X D=0.3"X 0.3 X 0.012".     REPAIR IAW EO NR B767-5330-46220-A.
